# SDR NSVA2011074

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,945 hours, 46,493 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel Fitting
- Part number: L38710SA
- Condition: Damaged
- Location: Rt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE RUN UP, MECHANICS TAXIED THE AIRCRAFT BACK TO THE HANGAR RAMP AREA.  DUE TO HYDRAULIC ISSUES, MECHANICS COULD NOT STOP THE AIRCRAFT IN TIME AND MADE CONTACT WITH THE HANGAR DOOR.  THE AIRCRAFT SUFFERED RADOME AND WINGTIP DAMAGE. THERE WERE NO INJURIES.  INSPECTED AIRCRAFT FOUND RIGHT MAIN LANDING GEAR BRAKE SWIVEL ASSEMBLY EXPLODED AND SHEARED IN HALF, CAUSING HYDRAULIC PRESSURE TO BLEED OFF.  REPLACED RIGHT MAIN LANDING GEAR BRAKE HYDRAULIC SWIVEL.  MAPPED DAMAGE TO AIRCRAFT AND ORDERED RADOME, AND WING TIP LIGHT ASSEMBLY, AND LENS.
